Konstantin Tikhomirov
Konstantin Tikhomirov
Assistant Professor, Georgia Institute of Technology
Verified email at gatech.edu - Homepage
Title
Cited by
Cited by
Year
Adjacency matrices of random digraphs: singularity and anti-concentration
AE Litvak, A Lytova, K Tikhomirov, N Tomczak-Jaegermann, P Youssef
Journal of Mathematical Analysis and Applications 445 (2), 1447-1491, 2017
322017
Coverings of random ellipsoids, and invertibility of matrices with iid heavy-tailed entries
E Rebrova, K Tikhomirov
Israel Journal of Mathematics 227 (2), 507-544, 2018
292018
The limit of the smallest singular value of random matrices with iid entries
K Tikhomirov
Advances in Mathematics 284, 1-20, 2015
272015
Singularity of random Bernoulli matrices
K Tikhomirov
Annals of Mathematics 191 (2), 593-634, 2020
262020
The smallest singular value of random rectangular matrices with no moment assumptions on entries
KE Tikhomirov
Israel Journal of Mathematics 212 (1), 289-314, 2016
232016
The spectral gap of dense random regular graphs
K Tikhomirov, P Youssef
The Annals of Probability 47 (1), 362-419, 2019
142019
On the spectral radius of a random matrix: An upper bound without fourth moment
C Bordenave, P Caputo, D Chafaļ, K Tikhomirov
The Annals of Probability 46 (4), 2268-2286, 2018
142018
The smallest singular value of a shifted d-regular random square matrix
AE Litvak, A Lytova, K Tikhomirov, N Tomczak-Jaegermann, P Youssef
Probability Theory and Related Fields 173 (3-4), 1301-1347, 2019
132019
Sample covariance matrices of heavy-tailed distributions
K Tikhomirov
International Mathematics Research Notices 2018 (20), 6254-6289, 2018
132018
Circular law for sparse random regular digraphs
A Litvak, A Lytova, K Tikhomirov, N Tomczak-Jaegermann, P Youssef
arXiv preprint arXiv:1801.05576, 2018
132018
Invertibility via distance for noncentered random matrices with continuous distributions
K Tikhomirov
Random Structures & Algorithms, 2020
102020
Structure of eigenvectors of random regular digraphs
A Litvak, A Lytova, K Tikhomirov, N Tomczak-Jaegermann, P Youssef
Transactions of the American Mathematical Society 371 (11), 8097-8172, 2019
102019
On delocalization of eigenvectors of random non-Hermitian matrices
A Lytova, K Tikhomirov
Probability Theory and Related Fields, 1-60, 2019
92019
On the convergence of the extremal eigenvalues of empirical covariance matrices with dependence
D Chafaļ, K Tikhomirov
Probability Theory and Related Fields 170 (3-4), 847-889, 2018
92018
The Randomized Dvoretzky’s Theorem in and the χ-Distribution
KE Tikhomirov
Geometric aspects of functional analysis, 455-463, 2014
92014
Superconcentration, and randomized Dvoretzky's theorem for spaces with 1-unconditional bases
K Tikhomirov
Journal of Functional Analysis 274 (1), 121-151, 2018
82018
The sparse circular law under minimal assumptions
M Rudelson, K Tikhomirov
Geometric and Functional Analysis 29 (2), 561-637, 2019
72019
The rank of random regular digraphs of constant degree
AE Litvak, A Lytova, K Tikhomirov, N Tomczak-Jaegermann, P Youssef
Journal of Complexity 48, 103-110, 2018
72018
On the existence of RUC systems in rearrangement invariant spaces
SV Astashkin, GP Curbera, KE Tikhomirov
Mathematische Nachrichten 289 (2-3), 175-186, 2016
72016
Anti-concentration property for random digraphs and invertibility of their adjacency matrices
AE Litvak, A Lytova, K Tikhomirov, N Tomczak-Jaegermann, P Youssef
Comptes Rendus Mathematique 354 (2), 121-124, 2016
72016
The system can't perform the operation now. Try again later.
Articles 1–20